# SDR SWIA2019122747169

- Difficulty date: November 16, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 30,252 hours, 18,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LT SEAT TRACK MOUNTING EXTRUSION BELOW UPPER SEAT TRACK AROUND DADO MOUNT FASTENER HOLE AT BS 797.   INSTALLED A NEW SEAT RAIL MOUNTING EXTRUSION IAW AMM.
